<  Back to the Polytechnique Montréal portal

On State Feedback Stabilization of Singular Systems With Random Abrupt Changes

El-Kébir Boukas

Article (2008)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/21052/
Journal Title: Journal of Optimization Theory and Applications (vol. 137, no. 2)
Publisher: Springer
DOI: 10.1007/s10957-007-9338-2
Official URL: https://doi.org/10.1007/s10957-007-9338-2
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:04
Cite in APA 7: Boukas, E.-K. (2008). On State Feedback Stabilization of Singular Systems With Random Abrupt Changes. Journal of Optimization Theory and Applications, 137(2), 335-345. https://doi.org/10.1007/s10957-007-9338-2

Statistics

Dimensions

Repository Staff Only

View Item View Item